# SDR IXXA06SMN368S

- Difficulty date: November 10, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Misrepaired
- Location: Aileron
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION , FOUND RIGHT WING OUTBOARD AILERON AT STATION XA656.000 HAS A NON STANDARD REPAIR.  REMOVED SKIN WITH EXISTING NON STANDARD REPAIR.  FABRICATED NEW SKIN AND BONDED DOUBLER.  BONDED BOTH PARTS WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW SKIN.  BALANCED RIGHT OUTBOARD AILERON.  INSTALLED 04 EACH WEIGHTS PART NUMBER 5764617-49 AT STATION XA625.  FOUND WITHIN TOLERANCE. MOMENT: 3339.0 INCH-POUNDS IAW DC8 SRM 57-8-1 FIG 4 PAGE 9, DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 57-8-1 FIG 4 PAGE 9 ITEM "E" AND "L", DC8 SRM 51-1-9, DC8 SRM 51-1-8B, DC8 SRM 51-1-21, AND DC8 SRM 51-4-3 PAGES 1-4.
